The Obstacle Problem Revisited.
The journal of Fourier analysis and applications, Tome 4 (1998) no. 2, pp. 383-402 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Mots-clés : minimal surface, obstacle problem, Dirichlet integral, free boundary
@article{JFAA_1998__4_2_59573,
     author = {L.A. Caffarelli},
     title = {The {Obstacle} {Problem} {Revisited.}},
     journal = {The journal of Fourier analysis and applications},
     pages = {383--402},
     year = {1998},
     volume = {4},
     number = {2},
     zbl = {0928.49030},
     url = {http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59573/}
}
TY  - JOUR
AU  - L.A. Caffarelli
TI  - The Obstacle Problem Revisited.
JO  - The journal of Fourier analysis and applications
PY  - 1998
SP  - 383
EP  - 402
VL  - 4
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59573/
ID  - JFAA_1998__4_2_59573
ER  - 
%0 Journal Article
%A L.A. Caffarelli
%T The Obstacle Problem Revisited.
%J The journal of Fourier analysis and applications
%D 1998
%P 383-402
%V 4
%N 2
%U http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59573/
%F JFAA_1998__4_2_59573
L.A. Caffarelli. The Obstacle Problem Revisited.. The journal of Fourier analysis and applications, Tome 4 (1998) no. 2, pp. 383-402. http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59573/